# SDR CALA2020021600437

- Difficulty date: February 14, 2020
- Submitted: February 16, 2020
- Operation: Air carrier
- Aircraft: N12754
- Make and model: Boeing 737-7V3
- Aircraft serial: 30464
- Aircraft time: 56,496 hours, 21,301 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

R FWD WINDSHIELD CRACKED IN FLT REPLACED RH FIXED WINDOW PER AMM 56-11-11-400-801 TOURGED AND SEALED, PERSURIZED ACFT NO LEAKES NOTED. ADD FAULT:NONE ROTABLE PARTS CHANGE WAS INDICATED - TT # 1014024  SN OFF 3302 WINDSHIELD, B73  OFF 99-5611-9-9001 3302 ON 99-5611-9-9001 8994
